Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Total Health check up

Dear Doctor, My problem is related to thyroid which is 5.95, is it a major problem, I am under medication now(thyronorm), and have more than 480 strands of hair fall everyday. Should i have a total health check-up done as i am confused is the hairfall only due to thyroid or something else. I am 28yrs old-unmarried girl. Kindly suggest me. Regards Meenakshi
Asked On : Mon, 27 Sep 2010
Answers:  3 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
You have a mild form of hypothyroidism. First of all get all the parameters checked including Free T3 and Free T4.

Don't go for a full check up unless absolutely indicated at your age. Eat healthy, exercise daily, have plenty of fluids and fresh vegetables.

You will need adjustment to your dose of thyroid medicine which will control it.

Most of all, avoid worry and stress!! :)
Answered: Thu, 17 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
dear meenakshi.. yes thyroid is one of the main reason for the hairfall.. u need to take homeopathic medicines for it not only the hairfall but thyroid will also get cured through it.. god bless..
Answered: Sat, 19 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor